# SDR UALA2010092203524

- Difficulty date: September 21, 2010
- Submitted: September 25, 2010
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 52,418 hours, 6,185 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIDEWALL 'EXIT' SIGN INOP FWD OF DOOR 4L.  AFTER INSULATING OF WIRING BETWEEN SEAT ROW 45ABC TO NEXT SEAT ROW 43ABC SIDEWALL EXIT SIGN LIGHT, OPS CHECKS OK.
